Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Volume & Issues
Volume 15, Issue 4 - Oct 2000
Volume 15, Issue 3 - Sep 2000
Volume 15, Issue 2 - Apr 2000
Volume 15, Issue 1 - Jan 2000
Volume 15309, Issue 2 - 00 2000
Selecting the target year
리만 다양체의 홀로노미군
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 555~585
Holonomy groups of Riemannian manifolds are surveyed.
A SIMPLE CONSTRUCTION FOR THE SPARSE MATRICES WITH ORTHOGONAL ROWS
Cheon, Gi-Sang ; Lee, Gwang-Yeon ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 587~595
We contain a simple construction for the sparse n x n connected orthogonal matrices which have a row of p nonzero entries with 2
n. Moreover, we study the analogous sparsity problem for an m x n connected row-orthogonal matrices.
THE UNITS AND IDEMPOTENTS IN THE GROUP RING K(
Park, Won-Sun ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 597~603
Let K be an algebraically closed filed of characteristic 0 and let G = Z(sub)m x Z(sub)n. We find the conditions under which the elements of the group ring KG are units and idempotents respectively by using the represented matrix. We can see that if
KG is an idempotent then r(1) = 0, 1/mn, 2/mn, …, (mn-1)/mn or 1.
STABILITY ON SOLUTION OF POPULATION EVOLUTION EQUATIONS WITH APPLICATIONS
Choi, Q-Heung ; Jin, Zheng-Guo ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 605~616
We prove the non-homogeneous boundary value problem for population evolution equations is well-posed in Sobolev space H(sup)3/2,3/2(
). It provides a strictly mathematical basis for further research of population control problems.
LINEAR FUCTIONALS ON
ASSOCIATED TO UNIT VECTORS
Jeong, Eui-Chai ; Lee, Jung-Rye ; Shin, Dong-Yun ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 617~626
We study the vectors related tro states on the Cuntz algebra Ο(sub)n and prove hat, for tow states
on Ο(sub)n with
│UHF(sub)n, if (
(s(sub)n)) and (
(s(sub)n)) are unit vectors, then they and linearly dependent. We also study the linear functional on Ο(sub)n associated to a sequence of unit vectors in C(sup)n which is the generalization of the Cuntz state. We show that if the linear functional associated to a sequence of unit vectors with a certain condition is a state, then it is just the Cuntz state.
FIXED POINT THEOREMS FOR GENERALIZED CONTRACTIVE MAPPINGS ON GENERALIZED BOUNDED METRIC SPACES
Jung, Han-Goo ; Ume, Jeong-Sheok ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 627~640
In this paper, we shall prove a fixed point theorem which is more general than that of Ciric, Kannan and Rhoades.
REMARKS ON THE TOPOLOGY OF LORENTZIAN MANIFOLDS
Choi, Young-Suk ; Suh, Young-Jin ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 641~648
The purpose of this paper is to give a necessary and sufficient condition for a smooth manifold to admit a Lorentzian metric. As an application of this result, on Lorentzian manifolds we have shown that the existence of a 1-dimensional distribution is equivalent to the existence of a non-vanishing vector field.
SEMI-INVARIANT MINIMAL SUBMANIFOLDS OF CONDIMENSION 3 IN A COMPLEX SPACE FORM
Lee, Seong-Cheol ; Han, Seung-Gook ; Ki, U-Hang ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 649~668
In this paper we prove the following : Let M be a real (2n-1)-dimensional compact minimal semi-invariant submanifold in a complex projective space P(sub)n+1C. If the scalar curvature
2(n-1)(2n+1), then m is a homogeneous type
. Next suppose that the third fundamental form n satisfies dn = 2
for a certain scalar
c/4 (4n-1)/(2n-1), where
(X,Y) = g(X,øY) for any vectors X and Y on a semi-invariant submanifold of codimension 3 in a complex space form M(sub)n+1 (c). Then we prove that M has constant principal curvatures corresponding the shape operator in the direction of the distingusihed normal and the structure vector ξ is an eigenvector of A if and only if M is locally congruent to a homogeneous minimal real hypersurface of M(sub)n (c).
다면체에 대하여 오일러 수만 중요한가\ulcorner
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 669~674
FIXED POINTS THEORY ON CLOSED 3-DIMENSIONAL MANIFOLDS
Kang, Eun-Sook ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 675~681
Let f : M longrightarrow M be a homotopically periodic self-map of a closed surface M. Except for M =
, the Nielsen number N(f) and the Lefschetz number L(f) of the self-map f are the same. This is a generalization of Kwasik and Lee's result to 2-dimensional case. On the 2-sphere
, N(f) = 1 and L(f) = deg(f) + 1 for any self-map f :
ENTROPY AND THE RANDOMNESS OF THE DIGITS OF PI
Geon Ho Choe ; Dong Han Kim ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 683~689
The convergence rate of the expectation of the logarithm of the first return time R(sub)n with block length n has been investigated for Bernoulli processes. This idea is applied to check the randomness of the digits of the decimal expansion of
, e and √2.
ANOTHER NEW HYPERGEOMETRIC GENERATING RELATION CONTIGUOUS TO THAT OF EXTON
Shaloo Malani ; Arjun K.Rathie ; Choi, June-Sang ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 691~696
Very recently Professor Exton derived an interesting hypergeometric generating relation. The authors aim at deriving another hypergeometric generating relation by using the same technique developed by Exton. Some interesting special cases have also been given.
BD PAIRS OF POLYNOMIAL ZEROS
Kim, Seon-Hong ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 697~706
If an arithmetic progression F of length 2n and the number k with 2k
n are give, can we find two monic polynomials with the same degrees whose set of all zeros form F such that both the number of bad pairs and the number of nonreal zeros are 2k? We will consider the case that both the number of bad pairs and the number of nonreal zeros are two. Moreover, we will see the fundamental relation between the number of bad pairs and the number of nonreal zeros, and we will show that the polynomial in x where the coefficient of x(sup)k is the number of sequences having 2k bad pairs has all zeros real and negative.
A TRANSFORMATION FORMULA ASSOCIATED WITH THE GENERALIZED HYPERGEOMETRIC SERIES
Lee, Keumsik ; Cho, Young-Joon ; Seo, Tae-Young ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 707~714
The authors aim at presenting a presumably new transformation formula involving generalized hypergeometric series by making use of series rearrangement technique which is one of the most effective methods for obtaining generating functions or other identities associated with (especially) the hypergeometric series. They also consider a couple of interesting special cases of their main result.
A NOT ON RANDOM FUNCTIONS
Hong, Bum-Il ; Choi, Sung-Hee ; Hahm, Nahm-Woo ;
Communications of the Korean Mathematical Society, volume 15, issue 4, 2000, Pages 715~721
It is known that one can generate functions distributed according to
-fold Wiener measure. So we could estimate the average case errors in a similar way as in Monte-Carlo method. Hence we study the basic properties of the generator of random functions. n addition, because the
-fold Wiener process is truly infinitely dimensional and a computer can only handle finitely dimensional spaces, we study in this paper, the properties of generator for an m-dimensional approximation of the
-fold Wiener process.